# SDR ASAA1178774

- Difficulty date: January 7, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 37,714 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A13016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER CRACKED FORWARD SIDE OF BS 663.75 VAPOR BARRIER ABOVE ACM EXHAUST DUCT.  REMOVED AND REPLACED STIFFENER IAW B737 700 SRM 51 40 02.
